After 8, yes count them 8 long long painful years, I finally got a diagnosis. Keep searching and don't give up. No one knows your body better than yourself. I was having the symptoms below, and I copied them from one of my first posts on this bored.
popping/fullness in head
tingling on side of face
both knees pain
irregular menstrual periods
visual disturbences (mass amounts of floaters, flashes, see colors,blurry vision (inability to focus) lines and black pulsating movement)
feeling of "Impending doom"
anxiety (because of symptoms)
ringing in ear
heart skips a beat, rapid heartbeat
feel weak & "sick"
feel like Im going crazy because of disease
feels like Im being eaten away by disease (slowly)
cannot/will not drink alcohol because of symptoms
cannot enjoy my life (IE someone asks me to go somewhere and I can't because of symptoms could lay me out)
no sex drive
zapping pains in thighs and calfs (aching too)
feeling like my knees are going to explode (and ache)
joints in wrists, shoulders, neck kill me
get spotty like red rash off and on (DR said almost resembles ringworm)
fullness in head (feels dangerous)
cold and hot flashes
bad breath (geographical tongue)
fluid sometimes in ear (when I put my finger in it)
feeling as though someone is pushing on my shoulders
floor "slips" from underneath me at times
swollen lymphnode on back of skull that appears off and on with flu like symptoms
I've been through COUNTLESS Dr's and even more ER visits. I finally found a Nuerologist diagnose me with Lyme Disease!
I pray for everyone here, I know how frustrating it is. I would type my whole story, however, it would take a 400 page book.
Take care all, and god bless!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?